a spatial epidemic model with nonlinear incidence rate βS1/2I1/2 was investigated.A detailed Hopf bifurcation analysis to the ODE model was performed and the direction of the subcritical Hopf bifurcation and the first Lyapunov index were derived.For the spatial model
the precise conditions of Turing instability were given.Both the results of theoretic analysis and numerical simulations reveal the efficiency of the above work in investigating the spatial dynamics in the actual world
which may provide guidance to disease controlling.
关键词
Keywords
references
靳祯,马知恩.具有连续和脉冲预防接种的SIRS传染病模型[J].华北工学院学报,2003,24(4):235-243.Jin Zhen,Ma Zhien.The SIR epidemical models with continuous and impulsive vaccinations[J].Journal of NorthChina Institute of Technology,2003,24(4):235-243.(in Chinese)
马知恩,靳祯.总人口在变化的流行病动力学模型[J].华北工学院学报,2001,22(4):262-271.Ma Zhien,Jin Zhen.Dynamic models of infectious diseases in a population with varying size[J].Journal of NorthChina Institute of Technology,2001,22(4):262-271.(in Chinese)
Zhang Xinan,Chen Lansun.The periodic solution of a class of epidemic models[J].Computers and Mathematicswith Applications,1999,38:61-71.
Liu W M,Levin S A,Iwasa Y.Influence of nonlinear incidence rates upon the behaviour of SIRS epidemiologicalmodels[J].Journal of Mathematical Biology,1986,23:187-204.
Sun G Q,Jin Z,Liu Q X,et al.Chaos induced by breakup of waves in a spatial epidemic model with nonlinearincidence rate[J].Journal of Statistical Mechanics:Theory and Experiment,2008(8):811.
Jin Z,Liu Q X.A cellular automata model of epidemics of a heterogeneous susceptibility[J].Chinese Physics,2006,15:1248-1256.
Liu Q X,Jin Z,Liu M X.Spatial organization and evolution period of the epidemic model using cellular automata[J].Physics Review E,2006,74(3):031110.
Sun G,Jin Z,Liu Q X,Li L.Pattern formation in a spatial S-I model with non-linear incidence rates[J].Journal ofStatistical Mechanics:Theory and Experiment,2007(11):11011.
Méndez V.Epidemic models with an infected-infectious period[J].Physics Review E,1998,57:3622-3628.
Hadeler K P,Tübingen F R.Travelling fronts in nonlinear diffusion equations[J].Journal of MathematicalBiology,1975,2:251-263.
Turing A M.The chemical basis of morphogenesis[J].Philosophical Transactions of the Royal Society of LondonSeries B.Biological Sciences,1952,237:37-72.